A Comparison of Steiner Tree Relaxations


Polzin, Tobias ; Vahdati Daneshmand, Siavash


URL: http://ub-madoc.bib.uni-mannheim.de/10529
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Discrete Applied Mathematics : DAM
Volume: 11
Page range: 241-261
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0166-218X
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Polzin, Tobias ; Vahdati Daneshmand, Siavash (2000) A Comparison of Steiner Tree Relaxations. Discrete Applied Mathematics : DAM Amsterdam [u.a.] 11 241-261 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item